# SDR AALA201511249010

- Difficulty date: November 7, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,115 hours, 14,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17013238001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, COCKPIT FLOOR STRUCTURE, ANGLE CLIP CRACKED AT FRAME 12 & LBL 37.  REPLACED CLIP IAW SRM 51-40-01.
